Hair Loss

Thinning of hair due to genetic, hormonal changes, medicines, radiotherapy, or stress is called hair loss. The symptoms of hair loss are receding hairline, hair on the top of the head gets thin, body hair loss, and patches of baldness.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can seborrheic dermatitis result in hair fall and itching?

Query: I exactly dont know whether it is sebhorreic dermatities,but a white bump comes with hair root and becomes of that there is itching on hair.And because of that there is lot of hairfall the hair comes out even if i touch them.I also used ketoscalp shampoo but still there is no recovery.  Read Full »


Dr. Sneha Mariam Varghese

Venereologist, Dermatologist

Answer: Hello Welcome to icliniq.com Hope you are having a good day. 1) Have you consulted a Dermatologist prior and are you diagnosed with seborrheic dermatitis ? I do not get what you mean by white bumps? is is pustules or hard white bumps or fluid filled lesions or just dry skin flakes ? 2) It will...  Read Full »

Kindly suggest solution to stop hairfall and dandruff.

Query: Hello doctor, I am losing over 120 hairs a day while combing. This has been happening for the last three to four months. I am currently on Zinc supplements, Vitamin E, and C supplements.   Read Full »


Dr. Snehal Laul

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Increase protein intake in your diet like nuts, milk, almonds, pulses, lentils, eggs, and dates. Tablet H.Vit forte once in a day for 30 days. Avoid stress. Eat healthy and nutritious food. Stay hydrated. Sleep well. Exercise regularly. Is there diffuse hair loss? ...  Read Full »

Why has my hair become thinner after using Tazret?

Query: Hi doctor, I have asked to apply Tazret 0.05% on the bald area for regrowth. I have applied on hairline too, but it made my hair further thin and loss. Please advise to cure my problem.  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I would like to know whether you have patchy loss of hair or male pattern hair loss. Was it prescribed to you? Since how long are you using it? Tazret (Tazarotene) 0.05% is topical retinoid. The mechanism of action is increasing the anagen phase of hair and inhibits re...  Read Full »

Is baldness really hereditary?

Query: Hi doctor, I am 20 years old. My hair is getting thin. As my father is bald,  I fear that I will also get bald. Also, I want to improve my skin texture. Please help.  Read Full »


Dr. Raman Kaushik

Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. It is well known that baldness or alopecia have a strong genetic connection. Hair fall and losing hair texture is also very common after the age of adolescent due to androgen (androgenic alopecia). Hair fall is also triggered by unhealthy and stressful lifestyle. Conside...  Read Full »

Can I use Finasteride for hair loss?

Query: Hi doctor, I am losing my hair day by day. Can I use Finasteride? I have hydrocele. Is it related to my testosterone?  Read Full »


Dr. Annie Flora G

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Please do not go to Finasteride straight away. First, the cause and the pattern of your hair loss have to be assessed. It could vary from seborrheic dermatitis to androgenic alopecia to any other skin disorders too. Then, treatment can be planned. Have a consultat...  Read Full »

What are the causes of hair fall in a 19-year-old?

Query: From about 2-3 months i am experiencing hair fall. I never had such problem.I am 19 years old I never had hair fall issue ever. i took creatine monohydrate for body building purpose about 2 months go. The hair are falling from the root most of them have the white bulb at the end.  Read Full »


Dr. Suvina Attavar

Dermatologist, Venereologist

Answer: hi, welcome to icliniq There can be multiple causes for hair loss and it also depends on the pattern. Increases shedding of hair more than 50 per day can happen due to stress, water change, nutritional deficiencies, high fever like dengue/malaria/ typhoid, certain medications, harsh shampoos, dandru...  Read Full »

Why am I having so much hair fall at 21 years of age?

Query: 1 am 21 yrs old. I am facing hairloss since 3 yrs. I went to one dermatologist . He prescribed Menabol tablets Zydip lotion Vits hair Minoxidil solution and seboclear shampoo. And asked me to go on diet eggs and cheese. I started to get some good. But again after sometime it was same. I am losing ...  Read Full »


Dr. Subhash Kashyap

Dermatologist

Answer: hi this is androgenetic alopecia. it occurs due to sensitivity of the hair follicle to androgens. and is Constitutional you can't do much about it is progressive with age and vary from person to person . most of the time it's familial and more inheritance is from the maternal side. permanent tre...  Read Full »

Can hair stop growing and start thinning because of psychotic breakdowns?

Query: Hello, I am a 36 year old female, weight 110, height 5'4. I have been diagnosed with GAD and agoraphobia. My symptoms are severe. I am writing to receive medical advice regarding my hair. I suffered a severe psychotic breakdown in October of 2017, and my hair stopped growing. It stayed exactly sho...  Read Full »


Dr. Subhash Kashyap

Dermatologist

Answer: hi sad to hear about your psychiatry problems but infact any stressful mental or physical condition of the body lead to to alteration in hair growth and thus hair thinning and hair fall so it is very important that first to treat your psychiatry condition do healthy exercises eat a balanced diet a...  Read Full »

Apart from dandruff, what are the other cause of hair fall?

Query: Hi doctor, I am a 38 year old woman and have been losing my hair for about six years. All tests came back negative. My GP prescribed a shampoo as she thought I had dandruff, but I have never had dandruff. I am taking Fexofenadine for urticaria and Naproxen for costochondritis. Also, I have a Mirena ...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. With your descriptions it seems that you are suffering from female pattern hair loss. If you can send picture of your scalp it will be better to diagnose. You did not comment on test reports. Are you a diabetic? Are you suffering from hypothyroidism? Since y...  Read Full »

I experience hair loss only in a particular area. What kind of hair loss is this?

Query: Hello doctor, I am a 25-year-old female. I experience hair loss in a particular area. The rest of the hair is fine and fairly thick. I just want to know, what type of hair loss is this considered to be? What stage is it at? If untreated, how bad can it get, what can we expect it to look like or b...  Read Full »


Dr. Kaushal Bhavsar

General Medicine Physician, Internal Medicine Physician, Pulmonologist

Answer: Hello, Welcome to icliniq.com. I have seen the pictures. (attachment removed to protect patient identity). This is frontal hair loss. It will be of great help if you can send me a picture taking from above. This kind of hair loss is commonly due to pollution, dust exposure and wrong combing met...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.